Alert archive / Montana / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 113, NWS Great Falls, MT

August 20, 2024Madison County, Montana

NWS Great Falls, MT issued this severe thunderstorm warning at Aug 20, 2024, 2:24 PM MDT for Madison County, Montana. It was in force for 36 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 20, 2024, 2:24 PM MDT (20:24 UTC)
Expired
Aug 20, 2024, 3:00 PM MDT
In force
36 min
Issued by
NWS Great Falls, MT
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Madison County, MT

The radar

The Great Falls radar (KTFX), 223 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 20, 2:30 PM MDTHAIL 1.52 E Sheridan, MTCorrects time on previous hail report from 2 E Sheridan. Trained spotter reports hail between one and two inches in diameter. Hail shattered/splattered on impact.
Aug 20, 3:10 PM MDTHAIL 11 Ne Laurin, MTTrained spotter reports hail up to quarter sized.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Great_falls, MT (KTFX), launched 12:00Z, 8.4 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 12:00Z on 2024-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 25 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 12:00Z on 2024-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
25 J/kg
Mixed-layer CIN
-382 J/kg
Mixed-layer LCL
2055 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

614 
WUUS55 KTFX 202024
SVRTFX
MTC057-202100-
/O.NEW.KTFX.SV.W.0113.240820T2024Z-240820T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Great Falls MT
224 PM MDT Tue Aug 20 2024

The National Weather Service in Great Falls has issued a

* Severe Thunderstorm Warning for...
  Northern Madison County in southwestern Montana...

* Until 300 PM MDT.

* At 224 PM MDT, a severe thunderstorm was located over Sheridan,
  moving northeast at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Sheridan, Twin Bridges, Pony, Norris, Laurin, and Waterloo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail, damaging wind, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.

&&

LAT...LON 4532 11212 4557 11252 4581 11204 4556 11158
TIME...MOT...LOC 2024Z 234DEG 24KT 4549 11217 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Wilson
2 follow-up statements
285 
WWUS55 KTFX 202048
SVSTFX

Severe Weather Statement
National Weather Service Great Falls MT
248 PM MDT Tue Aug 20 2024

MTC057-202100-
/O.CON.KTFX.SV.W.0113.000000T0000Z-240820T2100Z/
Madison MT-
248 PM MDT Tue Aug 20 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM MDT
FOR NORTHEASTERN MADISON COUNTY...

At 247 PM MDT, a severe thunderstorm was located near Pony, moving 
northeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Silver Star, Pony, Norris, and Waterloo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4539 11197 4565 11237 4581 11204 4556 11158
TIME...MOT...LOC 2047Z 234DEG 24KT 4558 11199 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Wilson
053 
WWUS55 KTFX 202056
SVSTFX

Severe Weather Statement
National Weather Service Great Falls MT
256 PM MDT Tue Aug 20 2024

MTC057-202105-
/O.EXP.KTFX.SV.W.0113.000000T0000Z-240820T2100Z/
Madison MT-
256 PM MDT Tue Aug 20 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MADISON COUNTY
WILL EXPIRE AT 300 PM MDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, small
hail and gusty winds are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southwestern Montana.

&&

LAT...LON 4539 11197 4565 11237 4581 11204 4556 11158
TIME...MOT...LOC 2055Z 234DEG 24KT 4561 11193 

$$

Wilson

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 1:33 PM MDT, 51 minutes earlier.

Area forecast discussion, Aug 20, 1:33 PM MDT, 51 minutes before
Area Forecast Discussion
National Weather Service Great Falls MT
133 PM MDT Tue Aug 20 2024

.SYNOPSIS...

Moist, southwest flow will maintain chances for showers and
thunderstorms across Southwest through North Central Montana
through Wednesday. A few of thunderstorms over this timeframe
could become severe and produce damaging winds and large hail.
Temperatures cool near to below normal for Wednesday and
Thursday, but warm back above normal for the day on Friday.

&&

.DISCUSSION...

Rest of today through Thursday...two more rounds of showers and
thunderstorms are expected from the afternoon through evening hours
today and then again on Wednesday as moist, southwest flow remains
in place over the Northern Rockies. A few of the thunderstorms today
and Wednesday could become strong to severe, with the primary
threats being large hail and damaging winds. For the remainder of
the day today areas along and east of a Havre, to Great Falls, to
Butte line have a Marginal Risk for severe thunderstorms, with a
Slight Risk existing east of a Hays to White Sulphur Springs line.
On Wednesday the Marginal Risk for severe thunderstorms shifts
east of a Havre to Judith Gap line, with garden variety
thunderstorms expected across the remainder of the Southwest
through North Central Montana. High temperatures and Wednesday and
Thursday will cool in wake of several weak cold front, with most
locations ranging from the upper 70s to mid-80s. Overall dry
conditions are then expected on Thursday, with increasing
southerly winds within the north-south orientated valleys of
Southwest Montana.

Friday...ensemble clusters are in strong agreement with an amplified
longwave trough digging southeast over the Western Seaboard and
Pacific Northwest/Great Basin/Northern California through the day on
Friday. Leading mode (53% of the variance) of uncertainty with this
pattern will be the exact position and/or timing of the longwave
trough as it digs southeast before eventually pivoting east over the
Western CONUS, with ~83% of the ensemble members keeping the
longwave trough axis just off of the Oregon and California Coasts
during the day on Friday while ~17% of the ensemble clusters bring
the trough axis over portions of Oregon and California by the early
evening hours. This position and/or timing difference will
primarily have impacts on when and where showers and thunderstorms
develop during the afternoon and evening hours on Friday across
Southwest Montana and along the Continental Divide. In addition to
the aforementioned precipitation, a strong warm front lifting north
within an overall southerly flow regime will help to push
temperatures into the 80s to mid-90s across the CWA, with highs
running anywhere from 5 to 10 degrees above normal across most
locations save for those areas south of the I-90 corridor where
values will be less than 5 degrees above normal. Of biggest concern
on Friday will the be threat for strong winds, most notably across
Southwest Montana where EFI values are currently ranging anywhere
from 0.7 to 0.95, with shift of tails are 0 to 1. H700 wind
anomalies through the day on Friday across these same areas are 2 to
nearly 3 standard deviations above normal, with these values
approaching the 97.5 percentile of climatology. NBM probabilities
for maximum sustained wind speeds in excess of 22kts generally range
from 75-95% along and south of the I-90 corridor on Friday, with the
chance for maximum wind gusts in excess of 48kts generally ranging
from 5-35%. While these values don't necessarily support a High Wind
scenario across Southwest Montana; the orientation of the winds,
which will be parallel to the north-south orientated valleys,
combined with deep mixing given the season are rather concerning. -
Moldan

Saturday through next Tuesday...60 percent of the ensemble model
forecast clusters are in agreement in bringing the trough onshore
and into the Western United States Saturday, weakening as it moves
northeast over the Central and Northern Rockies on Sunday and into
the northern Great Plains on Monday. This will increase chances for
additional showers and thunderstorms across the forecast area
through the weekend into early next week, as temperatures fall to
between 5 and 10 degrees below normal. However, for Tuesday, there
is discrepancy regarding weak features in a more progressive
westerly flow aloft, so the model blend result is to keep
temperatures slightly below normal with just a slight chance of
precipitation. - Coulston

&&

.AVIATION...
20/18Z TAF Period

VFR conditions will prevail during this TAF period except for during
any thunderstorm when visibilities will be briefly reduced to MVFR
levels. From now through 21/00Z there is a 20 - 40% chance of
thunderstorms at all terminals excluding the KHVR terminal. From
21/00Z through 21/06Z there is a 20 - 30% chance for thunderstorms
at all terminals excluding the KWYS terminal. From 21/06 - 21/12Z
there is 40 - 60% chance for showers and thunderstorms at KCTB,
KHVR, and KGTF terminals. From 21/12Z through the end of the TAF
period there is a 20 - 30% chance for showers and thunderstorms at
the KHVR and KCTB terminals. At the KEKS terminal there will be
wildfire smoke around beginning early tomorrow morning and
continuing through the end of the TAF period. All thunderstorms will
produce frequent lightning, gusty erratic winds, and brief heavy
rainfall. An isolated thunderstorm at all terminals excluding the
KWYS, KEKS, and KCTB terminals will produce strong to severe wind
gusts and/or large hail. Thunderstorms will cause brief periods of
mountain obscuration. -IG

Refer to weather.gov/zlc for more detailed regional aviation
weather and hazard information.

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  54  82  49  82 /  30  30  20  10
CTB  55  78  44  78 /  30  30  10   0
HLN  56  84  50  87 /  20  30  20   0
BZN  48  86  44  88 /  20  30  20   0
WYS  41  78  34  80 /   0   0   0   0
DLN  47  80  42  83 /  20  30  10   0
HVR  58  86  51  86 /  40  20  20   0
LWT  51  81  47  82 /  30  50  40  10

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
None.
&&

http://www.weather.gov/greatfalls

In the hours before

Special weather statement, Aug 20, 9:09 AM MDT, 5 hours 15 minutes before
Special Weather Statement
National Weather Service Great Falls MT
909 AM MDT Tue Aug 20 2024

MTZ329-330-201545-
Ruby Mountains and Southern Beaverhead Mountains MT-
Gallatin and Madison County Mountains and Centennial Mountains MT-
909 AM MDT Tue Aug 20 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTH CENTRAL MADISON AND CENTRAL
BEAVERHEAD COUNTIES THROUGH 945 AM MDT...

At 908 AM MDT, Doppler radar was tracking a cluster of strong
thunderstorms 16 miles northeast of Lima, or 31 miles southeast of
Dillon, moving northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This storm will remain over mainly rural areas of south central
Madison and central Beaverhead Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4474 11243 4484 11251 4501 11213 4481 11197
TIME...MOT...LOC 1508Z 242DEG 30KT 4481 11235

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

IG
Special weather statement, Aug 20, 9:43 AM MDT, 4 hours 41 minutes before
Special Weather Statement
National Weather Service Great Falls MT
943 AM MDT Tue Aug 20 2024

MTZ325-328>330-201615-
Madison River Valley MT-
Ruby Mountains and Southern Beaverhead Mountains MT-
Gallatin and Madison County Mountains and Centennial Mountains MT-
Beaverhead and Western Madison below 6000ft MT-
943 AM MDT Tue Aug 20 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN MADISON AND CENTRAL
BEAVERHEAD COUNTIES THROUGH 1015 AM MDT...

At 943 AM MDT, Doppler radar was tracking a cluster of strong
thunderstorms 25 miles south of Alder, or 25 miles southwest of
Virginia City, moving northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This storm will remain over mainly rural areas of southeastern
Madison and central Beaverhead Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4479 11243 4489 11252 4523 11175 4502 11157
TIME...MOT...LOC 1543Z 242DEG 29KT 4495 11214

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

IG
Local storm report, Aug 20, 9:48 AM MDT, 4 hours 36 minutes before
Preliminary Local Storm Report
National Weather Service Great Falls MT
948 AM MDT Tue Aug 20 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     Tstm Wnd Gst     11 N Roy                47.49N 108.95W
08/19/2024  M57 MPH          Fergus             MT   Mesonet

            Mesonet station MTM42 Blm Roy.

&&

JTG
Local storm report, Aug 20, 9:55 AM MDT, 4 hours 29 minutes before
Preliminary Local Storm Report
National Weather Service Great Falls MT
955 AM MDT Tue Aug 20 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     Tstm Wnd Gst     11 WSW Big Sandy        48.10N 110.33W
08/19/2024  M55 MPH          Chouteau           MT   Mesonet

            Mesonet station MTM90 Big Sandy Sw.

&&

JTG
Special weather statement, Aug 20, 10:07 AM MDT, 4 hours 17 minutes before
Special Weather Statement
National Weather Service Great Falls MT
1007 AM MDT Tue Aug 20 2024

MTZ325-328>330-201630-
Madison River Valley MT-
Ruby Mountains and Southern Beaverhead Mountains MT-
Gallatin and Madison County Mountains and Centennial Mountains MT-
Beaverhead and Western Madison below 6000ft MT-
1007 AM MDT Tue Aug 20 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL MADISON AND SOUTHEASTERN
BEAVERHEAD COUNTIES THROUGH 1030 AM MDT...

At 1007 AM MDT, Doppler radar was tracking a strong thunderstorm 16
miles southwest of Virginia City, moving northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Virginia City, Ennis, and Cameron.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4491 11216 4503 11233 4540 11178 4519 11152
TIME...MOT...LOC 1607Z 229DEG 38KT 4508 11207

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

IG
Special weather statement, Aug 20, 1:41 PM MDT, 43 minutes before
Special Weather Statement
National Weather Service Great Falls MT
141 PM MDT Tue Aug 20 2024

MTZ327-328-202015-
Northwest Beaverhead County MT-
Beaverhead and Western Madison below 6000ft MT-
141 PM MDT Tue Aug 20 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL BEAVERHEAD COUNTY
THROUGH 215 PM MDT...

At 140 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles west of Dillon, moving northeast at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Dillon, Bannack, and Bannack State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4508 11292 4516 11303 4539 11273 4521 11248
TIME...MOT...LOC 1940Z 228DEG 29KT 4516 11288

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

IG

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 6:15 PM MDTSpecial Weather StatementTFXLewis and Clark30 min
Aug 19, 6:20 PM MDTSpecial Weather StatementTFXTeton25 min
Aug 19, 6:21 PM MDTSpecial Weather StatementTFXJudith Basin24 min
Aug 19, 6:23 PM MDTSpecial Weather StatementTFXPondera37 min
Aug 19, 6:27 PM MDTSevere Thunderstorm WarningTFXChouteau, Fergus, Judith Basin33 min
Aug 19, 6:38 PM MDTSpecial Weather StatementTFXCascade52 min
Aug 19, 6:46 PM MDTSpecial Weather StatementTFXTeton44 min
Aug 19, 6:55 PM MDTSevere Thunderstorm WarningTFXChouteau50 min
Aug 19, 6:59 PM MDTSevere Thunderstorm WarningTFXPondera, Teton31 min
Aug 19, 7:01 PM MDTSpecial Weather StatementTFXJudith Basin29 min
Aug 19, 7:13 PM MDTSevere Thunderstorm WarningTFXCascade, Chouteau, Teton47 min
Aug 19, 7:18 PM MDTSevere Thunderstorm WarningTFXPondera, Toole57 min
Aug 19, 7:29 PM MDTSpecial Weather StatementTFXPondera46 min
Aug 19, 7:32 PM MDTSpecial Weather StatementTFXJudith Basin28 min
Aug 19, 7:39 PM MDTSevere Thunderstorm WarningTFXChouteau51 min
Aug 19, 7:49 PM MDTSevere Thunderstorm WarningTFXChouteau, Fergus41 min
Aug 19, 7:54 PM MDTSevere Thunderstorm WarningTFXGlacier, Liberty, Pondera, Toole66 min
Aug 19, 8:09 PM MDTSevere Thunderstorm WarningTFXChouteau, Hill, Liberty51 min
Aug 19, 8:12 PM MDTSevere Thunderstorm WarningTFXFergus48 min
Aug 19, 8:35 PM MDTSevere Thunderstorm WarningTFXChouteau, Liberty, Toole25 min
Aug 19, 8:38 PM MDTSpecial Weather StatementTFXFergus52 min
Aug 19, 8:54 PM MDTSpecial Weather StatementTFXFergus51 min
Aug 19, 8:56 PM MDTSevere Thunderstorm WarningTFXBlaine, Chouteau, Hill, Liberty, Toole64 min
Aug 20, 7:28 AM MDTSpecial Weather StatementTFX32 min
Aug 20, 9:05 AM MDTSpecial Weather StatementTFXMadison25 min
Aug 20, 9:09 AM MDTSpecial Weather StatementTFX36 min
Aug 20, 9:43 AM MDTSpecial Weather StatementTFXMadison32 min
Aug 20, 10:07 AM MDTSpecial Weather StatementTFXMadison23 min
Aug 20, 1:41 PM MDTSpecial Weather StatementTFXBeaverhead34 min
Aug 20, 2:03 PM MDTSevere Thunderstorm WarningTFXBeaverhead, Madison42 min
Aug 20, 2:47 PM MDTSevere Thunderstorm WarningTFXMadison43 min
Aug 20, 2:52 PM MDTSpecial Weather StatementTFXBroadwater23 min
Aug 20, 2:55 PM MDTSpecial Weather StatementTFXMadison35 min
Aug 20, 3:21 PM MDTSpecial Weather StatementTFXMadison24 min
Aug 20, 3:27 PM MDTSpecial Weather StatementTFXGallatin48 min
Aug 20, 3:33 PM MDTSpecial Weather StatementTFXPondera27 min
Aug 20, 3:42 PM MDTSpecial Weather StatementTFXMadison33 min
Aug 20, 3:48 PM MDTSpecial Weather StatementTFXToole27 min
Aug 20, 3:57 PM MDTSpecial Weather StatementTFXMadison33 min
Aug 20, 4:05 PM MDTSevere Thunderstorm WarningTFXBroadwater, Gallatin, Madison, Meagher25 min
Aug 20, 4:15 PM MDTSpecial Weather StatementTFXToole45 min
Aug 20, 4:27 PM MDTSpecial Weather StatementTFXGallatin33 min
Aug 20, 4:43 PM MDTSpecial Weather StatementTFXLiberty, Toole47 min
Aug 20, 4:46 PM MDTSpecial Weather StatementTFXMeagher14 min
Aug 20, 5:23 PM MDTSpecial Weather StatementTFXLiberty37 min
Aug 20, 5:39 PM MDTSpecial Weather StatementTFXGallatin36 min
Aug 20, 5:54 PM MDTSpecial Weather StatementTFXFergus51 min
Aug 20, 5:57 PM MDTSpecial Weather StatementTFXFergus33 min

Nearby

Severe Thunderstorm Warnings in Montana, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.